Klein-Gordon equation with a special type of nonlocal nonlinearity in commutative homogeneous spaces with invariant metric

A. I. Breev, M. M. Goncharovskii, I. V. Shirokov

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    A parametric family of particular solutions to the Klein-Gordon equation with nonlocal nonlinearity in commutative homogeneous spaces is constructed with the help of the method of orbits. The nonlinear Klein-Gordon equation in the plane in which the group E(2) acts is considered.

    Original languageEnglish
    Pages (from-to)731-739
    Number of pages9
    JournalRussian Physics Journal
    Volume56
    Issue number7
    DOIs
    Publication statusPublished - Dec 2013

      Fingerprint

    Keywords

    • homogeneous space
    • method of orbits
    • nonlinear Klein-Gordon equation

    ASJC Scopus subject areas

    • Physics and Astronomy(all)

    Cite this